# SDR 2000ZZZX235

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N225TM
- Make and model: Piper PA-31-350
- Aircraft serial: 318152165
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 531001
- Condition: Separated
- Location: Fuel Cell
- Stage of operation: NR
- Nature of condition: K, Y, J
- Precautionary procedure: O

## Discrepancy

FTW- RIGHT INBOARD FUEL CAP POPPED OFF AND SUCKED ALL FUEL OUT WHICH SHUT ENGINE DOWN ON APPROACH INTO FT WAYNE.  REPLACED FUEL CAP.
